# SDR CALA2024070500143

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943FAL
- Aircraft time: 76,419 hours, 28,027 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERMLGCARB
- Part serial: 0810C20766
- Condition: Damaged
- Location: Nr 2 Mlg
- Part time: 4,837 hours, 1,907 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED T/O FOR DIRECTIONAL CONTOL.REQEST MX INSPECTTOMC UPDATE: PER FLT CREW VERBAL, HIGH SPEED RTO WAS APPROX AT 100 KTS. LOCKED LP TP ENSURE HIGH ENERGY STOP AMM 05-51-07 IS COMPLIED WITH BEFORE DEPARTURE. MM CHANGED ALL 6 LANDING GEAR TIRES.   CHECKED STALL MANAGEMENT/YAW DAMP COMPUTER #1 FOR EXISTING FAULT . NO EXISTING FAULTS. I DID NOT CHANGE ANY PARTS, BUT I ACP'D INSTALLATION TEST OF RUDDER SOLENOID AND ELECTROHYDRAULIC SERVO VALVES PER AMM 22-23-21-740-801, TO CHECK RUDDER. NO FAULTS.   FLT PERFORMED GVI AND DVI OF MAIN BRAKES REF AMM 05-51-07-210-801. OPS CHECKS GOOD, NO DISCREPANCIES NOTED AT THIS TIME CREW WAS ABLE TO CORRECT ACFT FIRST TIME BUT WHEN IT VEERED RIGHT AGAIN, THEY ABORTED TAKEOFF.  MX INSPECTED NOSE WHEEL STEERING CABLES IAW AMM 32-51-31. NO DEFECTS NOTED. USED SKID PLATES ON GROUND FOR 6 FULL 78 DEGREE LEFT AND RIGHT TRAVEL AND RE-CENTER SUCCESSFUL STEERING CHECKS WITH NO HYDRAULIC LEAKS NOTED REF AMM 32-51-00-820-805.
